# SDR ASAA2017122623007

- Difficulty date: December 26, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 8,377 hours, 2,833 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ON RECALL  ACFT GROUNDED.  PERFORMED A PACK-ZONE TEMP CONTROLLER BITE TEST IAW AMM 21-61-00, NO FAULTS NOTED.  RAN THE RT PACK FOR SEVERAL MINUTES, NO FAULTS. NO HISTORY IN 60 DAYS.
